Communications in Mathematical Physics

, Volume 216, Issue 3, pp 515–537 | Cite as

Gaussian Random Matrix Models¶for q-deformed Gaussian Variables

  • Piotr Śniady


We construct a family of random matrix models for the q-deformed Gaussian random variables G μ=a μ+a^*μ, where the annihilation operators a μ and creation operators $a\gwia_\nu$ fulfill the $q$-deformed commutation relation a μ a^*νq a^*ν a μμν, Γμν is the covariance and 0<q<1 is a given number. An important feature of the considered random matrices is that the joint distribution of their entries is Gaussian.


Covariance Matrix Model Joint Distribution Commutation Relation Random Matrice 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Piotr Śniady
    • 1
  1. 1.Instytut Matematyczny, Uniwersytet Wrocławski, pl. Grunwaldzki 2/4, 50-384 Wroclaw, Poland.¶E-mail: Piotr.Sniady@math.uni.wroc.plPL

Personalised recommendations